# SDR USAA2012061900017

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 38,377 hours, 14,050 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 7L EMERGENCY LIGHTS INOPERATIVE.  BROKEN WIRE AT ELECTRICAL CONNECTOR.  RE-TERMINATED CONNECTION AT ROW 7L.
